# SDR CALA2010020500027

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 35,514 hours, 10,393 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

RECEIVED A LAV SMOKE EICAS MESSAGE.  F/A REPORTED, SMELLED SMOKE IN AFT LAV.  ON FINAL ALL LAVS SMOKE DETECTORS SOUNDED.  AFTER LANDING DETECTORS STOPPED WHEN LAV OPENED.  FOUND EMPLOYEE NUMBER REPORTING THIS DISCREPANCY INACTIVE.  INSPECTED GENERAL AREA OF AFT LAVS FOR SIGNS AND CAUSE OF SMOKE INCLUDING LIGHTING, NO DISCREPANCY NOTED.  PERFORMED OPERATIONAL TESTS OF ALL SMOKE DETECTORS IAW AMM 26-14-00, NO FAULTS FOUND.
